MathSciNet Relay Station
MathSciNet bibliographic data
MR2646328 (2011d:26051) 26D15
Yang, Wengui Refinements of generalized Aczél-Popoviciu's inequality and Bellman's inequality. Comput. Math. Appl. 59 (2010), no. 11, 3570–3577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement